Annihilator topological algebras.
Portugaliae mathematica, Tome 51 (1994) no. 1, pp. 147-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
topological algebras with proper closed ideals having non-zero annihilators, annihilator topological algebras, -algebras, - algebras, -algebras, - algebras
@article{PORMA_1994__51_1_47065,
author = {Haralampidou, Marina},
title = {Annihilator topological algebras.},
journal = {Portugaliae mathematica},
pages = {147--162},
year = {1994},
volume = {51},
number = {1},
zbl = {0806.46051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1994__51_1_47065/}
}
Haralampidou, Marina. Annihilator topological algebras.. Portugaliae mathematica, Tome 51 (1994) no. 1, pp. 147-162. http://geodesic.mathdoc.fr/item/PORMA_1994__51_1_47065/